# SDR ASAA0610648

- Difficulty date: May 30, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,645 hours, 54,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Part serial: 24528
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT INOP.  INSTALLED SERVICABLE EXIT LIGHT ABOVE L1 DOOR PER AMM.
